×

Permanenzsätze für zeileninfinite Matrixverfahren zur Limitierung von Doppelfolgen. (German) Zbl 0157.11201


PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Alexiewicz, A., and W. Orlicz: On summability of double sequences (I). Ann. Polon. Math.2, 170-181 (1955). · Zbl 0070.06103
[2] Bromwich, T.J.I’A., and G.H. Hardy: Some extensions to multiple series of Abel’s theorem on the continuity of power series. Lond. M.S. Proc. (2)2, 161-189 (1904). · JFM 35.0254.04
[3] Hamilton, H.J.: Transformations of multiple sequences. Duke Math. J.2, 29-60 (1936). · Zbl 0013.30301
[4] Hardy, G.H.: Divergent series. 1. Aufl. Oxford: Clarendon Press 1963.
[5] Hill, J.D., and H.J. Hamilton: Operation theory and multiple sequence transformations. Duke Math. J.8, 154-162 (1941). · Zbl 0025.03801
[6] Lösch, F.: Über den Permanenzsatz gewisser Limitierungsverfahren für Doppelfolgen II. Math. Z.37, 77-84 (1933). · Zbl 0006.19901
[7] ?: Über restringierte Limitierung von Doppelfolgen. Math. Ann.110, 33-53 (1934). · JFM 60.0180.02
[8] Meyer-König, W.: Untersuchungen über einige verwandte Limitierungsverfahren. Math. Z.52, 257-304 (1949). · Zbl 0041.18403
[9] Moore, C.N.: Summable series and convergence factors. Amer. Math. Soc., Colloquium Publications, vol. XXII (1938). · Zbl 0019.01801
[10] Robison, G.M.: Divergent double sequences and series. Transactions A.M.S.28, 50-73 (1926). · JFM 52.0223.01
[11] Stieglitz, M.: Permanenzsätze für ein zeileninfinites Matrixverfahren zur Limitierung von Doppelfolgen. Dissertation, Stuttgart 1966. · Zbl 0157.11201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.